# SDR AALA980493

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, MID CABIN EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTORS AT MID GALLEY.  SYSTEM GROUD CHECKED NORMAL OPERATION.  (M)
